Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Finite-time stabilisation for Markov jump systems with Gaussian transition probabilities
Author: Luan, X.
Shi, P.
Liu, F.
Citation: IET Control Theory and Applications, 2013; 7(2):298-304
Publisher: The Institution of Engineering and Technology
Issue Date: 2013
ISSN: 1751-8644
Statement of
Xiaoli Luan, Peng Shi and Fei Liu
Abstract: The problems of finite-time analysis and design for a class of Markov jump systems with Gaussian transition probabilities (TPs) are investigated in this study. Gaussian TP density function is introduced to quantise the stochastic uncertain information of TPs. Mode-dependent and variation-dependent controller is designed to make the resulting closed-loop systems finite-time bounded and finite-time stabilisable for all admissible unknown external disturbances and random uncertain TPs. It is shown that the approach proposed in the paper dealing with TPs outperforms available ones in literature to date, which is also confirmed by a numerical example.
Rights: © The Institution of Engineering and Technology 2013
DOI: 10.1049/iet-cta.2012.0509
Published version:
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.